# SDR A6WA201305084941

- Difficulty date: April 30, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON & UNDER NUT PLATES AT FS 620 RBL 16 & RBL 39.  COMPLIED WITH REO 601R-53-61-4690 & REO 601R-53-61-117 REV C.
